Thread: Hi Ladies.
View Single Post
Old 03-20-2012, 12:40 AM   #3 (permalink)
TerriLSpencer
FitDay Member
 
Join Date: Mar 2012
Posts: 10
Default

Hello,

I did develop a couple of chronic illnesses in 2003 though I got misdignosed for a long time. I started having symptoms of a conditon known as hydrocephalus... commonly known as "water on the brain". Basically there is too much CSF fluid building up in the brain and the only way to treat it is to put a shunt in the brain to drain it with tubing that goes from the brain into the stomach. I explain it simply as there is a plumbing system in my body because that is basically what a shunt is.

Anyway, hydrocephalus is potentially life threatening espcially if it isn't teated and mine wasn't for years. I almost died from it. I finally got treated at age 33. I'm okay now and do take medication to control headaches even though I have the shunt. It is chronic condition. As far as it causing me to gain weight though, I don't think so.

I don't know if the shots you take could cause weight gain or not. It's possible. If so, could you talk to your doctor into changing your medication and giving you something that will help your condition that will not cause weight gain? It's just a thought I had.
__________________


Terri

Started FitDay: March 18, 2012
Start Weight: 145 lbs
Weight Goal:
120 lbs
Day 1: 145 lbs
Day 3: 141 lbs



Never Give Up On Your Dreams!
TerriLSpencer is offline   Reply With Quote